# SDR YV3R201911220216

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-JAJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11691
- Aircraft time: 223 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 2504
- Condition: Defective
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R NEEDLES HAVE AN ERRATIC READING.
